# SDR SWAA021327

- Difficulty date: June 14, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 64,869 hours, 70,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED AT WINDOW BELT CUTOUT ON RT WINDOW'S NR 4, 10 AND 11.  REPAIRED SKIN PER SWA SI 11050-53.
